# SDR SIMA20120502003

- Difficulty date: May 2, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 21,182 hours, 18,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Part number: 14533225901
- Condition: Torn
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4262 THE FLIGHT ATTENDANT REPORTED THE MAIN DOOR WAS HARD TO OPEN/CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND INNER DOOR HANDLE RUBBER COVER RIPPED, REMOVED AND REPLACED AS PER STANDARD MTX PRACTICES, WITHIN LIMITS PLUS PULL TEST FIM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
